MAUDE Adverse Event Report: BARD ACCESS SYSTEMS UDC 8F PIGTAIL; DRAINAGE CATHETER

BARD ACCESS SYSTEMS UDC 8F PIGTAIL; DRAINAGE CATHETER
Catalog Number NNU8PT
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This lot meets all release criteria.Two 8f navarre drainage catheters and one locking valve were returned for evaluation.Visual evaluations were performed.The complete catheter was used to demonstrate that it was possible to break the luer hub when attaching the locking valve.The cut catheter was used on the patient and it can be seen that the luer hub is broken and shows the same jagged characteristics on both cases.The investigation is confirmed for connector break/crack.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model nnu8pt drainage catheter allegedly broke.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.

Brand Name
UDC 8F PIGTAIL
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8809536
Report Number3006260740-2019-02077
Device Sequence Number2693679
Product Code GBX
UDI-Device Identifier00801741037016
UDI-Public(01)00801741037016
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNNU8PT
Device Lot NumberGFCW2990
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/19/2019
Patient Sequence Number1